@article{ASENS_2000_4_33_2_211_0, author = {Foschi, Damiano and Klainerman, Sergiu}, title = {Bilinear space-time estimates for homogeneous wave equations}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {211--274}, publisher = {Elsevier}, volume = {Ser. 4, 33}, number = {2}, year = {2000}, doi = {10.1016/s0012-9593(00)00109-9}, mrnumber = {2001g:35145}, zbl = {0959.35107}, language = {en}, url = {https://www.numdam.org/articles/10.1016/s0012-9593(00)00109-9/} }
TY - JOUR AU - Foschi, Damiano AU - Klainerman, Sergiu TI - Bilinear space-time estimates for homogeneous wave equations JO - Annales scientifiques de l'École Normale Supérieure PY - 2000 SP - 211 EP - 274 VL - 33 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/s0012-9593(00)00109-9/ DO - 10.1016/s0012-9593(00)00109-9 LA - en ID - ASENS_2000_4_33_2_211_0 ER -
%0 Journal Article %A Foschi, Damiano %A Klainerman, Sergiu %T Bilinear space-time estimates for homogeneous wave equations %J Annales scientifiques de l'École Normale Supérieure %D 2000 %P 211-274 %V 33 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.1016/s0012-9593(00)00109-9/ %R 10.1016/s0012-9593(00)00109-9 %G en %F ASENS_2000_4_33_2_211_0
Foschi, Damiano; Klainerman, Sergiu. Bilinear space-time estimates for homogeneous wave equations. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 2, pp. 211-274. doi : 10.1016/s0012-9593(00)00109-9. https://www.numdam.org/articles/10.1016/s0012-9593(00)00109-9/
[1] Low regularity local solutions for field equations, Comm. Partial Differential Equations 21 (1-2) (1996) 79-124. | MR | Zbl
, ,[2] On a endpoint case of the Klainerman-Machedon estimates, Preprint, 1998.
,[3] Generalized Strichartz inequalities for the wave equation, J. Funct. Anal. 133 (1) (1995) 50-68. | MR | Zbl
, ,[4] The Analysis of Linear Partial Differential Operators. I, 2nd ed., Springer Study Edition, Distribution Theory and Fourier Analysis, Springer, Berlin, 1990. | Zbl
,[5] Endpoint Strichartz estimates, Amer. J. Math. 120 (5) (1998) 955-980. | MR | Zbl
, ,[6] Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46 (9) (1993) 1221-1268. | MR | Zbl
, ,[7] On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J. 74 (1) (1994) 19-44. | MR | Zbl
, ,[8] Finite energy solutions of the Yang-Mills equations in ℝ3 + 1, Ann. of Math. 142 (1995) 39-119. | MR | Zbl
, ,[9] Smoothing estimates for null forms and applications, Duke Math. J. 81 (1) (1995) 99-133 (A celebration of John F. Nash, Jr.). | MR | Zbl
, ,
[10] Estimates for null forms and the spaces
[11] Remark on Strichartz-type inequalities, Int. Math. Res. Not. 5 (1996) 201-220. | MR | Zbl
, ,[12] On the optimal regularity for gauge field theories, Differential and Integral Equations 6 (1997) 1019-1030. | MR | Zbl
, ,[13] On the regularity properties of a model problem related to wave maps, Duke Math. J. 87 (3) (1997) 553-589. | MR | Zbl
, ,[14] Remark on the optimal regularity for equations of wave maps type, Comm. Partial Differential Equations 22 (5-6) (1997) 901-918. | MR | Zbl
, ,[15] On the optimal regularity for Yang-Mills equations in ℝ4+1, Preprint, 1998.
, ,[16] Multilinear space-time estimates and applications to local existence theory for nonlinear wave equations, Ph.D. Thesis, Princeton University, 1999.
,[17] Harmonic Analysis : Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, 1993. | MR | Zbl
,[18] Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (3) (1977) 705-714. | MR | Zbl
,[19]
, private communication.[20] A bilinear approach to the restriction and Kakeya conjectures, J. Amer. Math. Soc. 11 (4) (1998) 967-1000. | MR | Zbl
, , ,[21] On global existence and scattering for the wave maps equation, Preprint, 1998.
,[22] On the equation □u = |∇u|² in 5 + 1 dimensions, Preprint, 1999.
,[23] A restriction theorem for the Fourier transform, Bull. Amer. Math. Soc. 81 (1975) 477-478. | MR | Zbl
,[24] A sharp bilinear cone restriction estimate, Preprint, 1999.
,- Well-posedness of a gauge-covariant wave equation with space-time white noise forcing, Probability and Mathematical Physics, Volume 6 (2025) no. 1, p. 139 | DOI:10.2140/pmp.2025.6.139
- A new approach to the Fourier extension problem for the paraboloid, Analysis PDE, Volume 17 (2024) no. 8, p. 2841 | DOI:10.2140/apde.2024.17.2841
- Local well-posedness for incompressible neo-Hookean elastic equations in almost critical Sobolev spaces, Calculus of Variations and Partial Differential Equations, Volume 63 (2024) no. 3 | DOI:10.1007/s00526-024-02681-0
- Convergence problem of Schrödinger equation and wave equation in low regularity spaces, Journal of Mathematical Analysis and Applications, Volume 522 (2023) no. 1, p. 126921 | DOI:10.1016/j.jmaa.2022.126921
- Some sharp null-form type estimates for the Klein–Gordon equation, Journal of the Mathematical Society of Japan, Volume 75 (2023) no. 2 | DOI:10.2969/jmsj/86418641
- The Almost Optimal Multilinear Restriction Estimate for Hypersurfaces with Curvature: The Case ofn-1Hypersurfaces in ℝn, International Mathematics Research Notices, Volume 2022 (2022) no. 20, p. 16363 | DOI:10.1093/imrn/rnab208
- A Note on Bilinear Wave-Schrödinger Interactions, 2019-20 MATRIX Annals, Volume 4 (2021), p. 537 | DOI:10.1007/978-3-030-62497-2_33
- Wave maps on (1+2)-dimensional curved spacetimes, Analysis PDE, Volume 14 (2021) no. 4, p. 985 | DOI:10.2140/apde.2021.14.985
- Improved well-posedness results for the Maxwell-Klein-Gordon system in 2D, Communications on Pure Applied Analysis, Volume 20 (2021) no. 9, p. 2965 | DOI:10.3934/cpaa.2021091
- Almost Sure Local Well-Posedness for a Derivative Nonlinear Wave Equation, International Mathematics Research Notices, Volume 2021 (2021) no. 11, p. 8657 | DOI:10.1093/imrn/rnz385
- Long-time Behavior of Solutions to Cubic Dirac Equation with Hartree Type Nonlinearity in ℝ1+2, International Mathematics Research Notices, Volume 2020 (2020) no. 19, p. 6489 | DOI:10.1093/imrn/rny217
- Local well-posedness of the two-dimensional Dirac–Klein–Gordon equations in Fourier–Lebesgue spaces, Journal of Hyperbolic Differential Equations, Volume 17 (2020) no. 04, p. 785 | DOI:10.1142/s0219891620500241
- Bilinear identities involving thek-plane transform and Fourier extension operators, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 150 (2020) no. 6, p. 3349 | DOI:10.1017/prm.2019.74
- Small Data Scattering for Cubic Dirac Equation with Hartree Type Nonlinearity in
, SIAM Journal on Mathematical Analysis, Volume 52 (2020) no. 3, p. 2969 | DOI:10.1137/17m1155788 - Low Regularity Well-Posedness for the Yang–Mills System in Fourier–Lebesgue Spaces, SIAM Journal on Mathematical Analysis, Volume 52 (2020) no. 4, p. 3131 | DOI:10.1137/19m1299530
- Optimal multilinear restriction estimates for a class of hypersurfaces with curvature, Analysis PDE, Volume 12 (2019) no. 4, p. 1115 | DOI:10.2140/apde.2019.12.1115
- On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 36 (2019) no. 5, p. 1311 | DOI:10.1016/j.anihpc.2018.12.002
- Global Well-Posedness for the Massive Maxwell–Klein–Gordon Equation with Small Critical Sobolev Data, Annals of PDE, Volume 5 (2019) no. 1 | DOI:10.1007/s40818-019-0065-4
- Improved well-posedness for the quadratic derivative nonlinear wave equation in 2D, Journal of Mathematical Analysis and Applications, Volume 475 (2019) no. 2, p. 1578 | DOI:10.1016/j.jmaa.2019.03.032
- Transference of bilinear restriction estimates to quadratic variation norms and the Dirac–Klein–Gordon system, Analysis PDE, Volume 11 (2018) no. 5, p. 1171 | DOI:10.2140/apde.2018.11.1171
- The optimal trilinear restriction estimate for a class of hypersurfaces with curvature, Advances in Mathematics, Volume 307 (2017), p. 1151 | DOI:10.1016/j.aim.2016.12.001
- Some recent progress on sharp Fourier restriction theory, Analysis Mathematica, Volume 43 (2017) no. 2, p. 241 | DOI:10.1007/s10476-017-0306-2
- The Solution of Yang-Mills Equations on the Surface, Applied Mathematics, Volume 08 (2017) no. 01, p. 35 | DOI:10.4236/am.2017.81004
- Symplectic non-squeezing for the cubic nonlinear Klein–Gordon equation on T3, Journal of Functional Analysis, Volume 272 (2017) no. 7, p. 3019 | DOI:10.1016/j.jfa.2016.12.025
- On sharp bilinear Strichartz estimates of Ozawa–Tsutsumi type, Journal of the Mathematical Society of Japan, Volume 69 (2017) no. 2 | DOI:10.2969/jmsj/06920459
- Optimal Bilinear Restriction Estimates for General Hypersurfaces and the Role of the Shape Operator, International Mathematics Research Notices (2016), p. rnw223 | DOI:10.1093/imrn/rnw223
- SOME SHARP BILINEAR SPACE–TIME ESTIMATES FOR THE WAVE EQUATION, Mathematika, Volume 62 (2016) no. 3, p. 719 | DOI:10.1112/s0025579316000012
- Global Well-Posedness for the Massless Cubic Dirac Equation: Table 1, International Mathematics Research Notices (2015), p. rnv361 | DOI:10.1093/imrn/rnv361
- Some Sharp Restriction Inequalities on the Sphere, International Mathematics Research Notices, Volume 2015 (2015) no. 17, p. 8233 | DOI:10.1093/imrn/rnu194
- On Global Existence of 3D Charge Critical Dirac–Klein–Gordon System, International Mathematics Research Notices, Volume 2015 (2015) no. 21, p. 10801 | DOI:10.1093/imrn/rnv010
- Small data scattering for semi-relativistic equations with Hartree type nonlinearity, Journal of Differential Equations, Volume 259 (2015) no. 10, p. 5510 | DOI:10.1016/j.jde.2015.06.037
- Leibniz’s Rule, Sampling and Wavelets on Mixed Lebesgue Spaces, Journal of Fourier Analysis and Applications, Volume 21 (2015) no. 5, p. 1053 | DOI:10.1007/s00041-015-9397-y
- A Sharp Bilinear Estimate for the Klein–Gordon Equation in ℝ1+1, International Mathematics Research Notices, Volume 2014 (2014) no. 5, p. 1367 | DOI:10.1093/imrn/rns254
- Bilinear dispersive estimates via space-time resonances, I: The one-dimensional case, Analysis PDE, Volume 6 (2013) no. 3, p. 687 | DOI:10.2140/apde.2013.6.687
- Estimates for rough Fourier integral and pseudodifferential operators and applications to the boundedness of multilinear operators, Journal of Functional Analysis, Volume 264 (2013) no. 10, p. 2356 | DOI:10.1016/j.jfa.2013.02.018
- An endline bilinear cone restriction estimate for mixed norms, Mathematische Zeitschrift, Volume 273 (2013) no. 3-4, p. 1197 | DOI:10.1007/s00209-012-1050-8
- Local well-posedness for the space–time Monopole equation in Lorenz gauge, Nonlinear Differential Equations and Applications NoDEA, Volume 19 (2012) no. 1, p. 67 | DOI:10.1007/s00030-011-0118-1
- Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm, Discrete Continuous Dynamical Systems - A, Volume 30 (2011) no. 3, p. 573 | DOI:10.3934/dcds.2011.30.573
- Towards the Chern-Simons-Higgs equation with finite energy, Discrete Continuous Dynamical Systems - A, Volume 30 (2011) no. 4, p. 1145 | DOI:10.3934/dcds.2011.30.1145
- ON THE WAVE EQUATION WITH QUADRATIC NONLINEARITIES IN THREE SPACE DIMENSIONS, Journal of Hyperbolic Differential Equations, Volume 08 (2011) no. 01, p. 1 | DOI:10.1142/s0219891611002305
- Atlas of products for wave-Sobolev spaces on ℝ¹⁺³, Transactions of the American Mathematical Society, Volume 364 (2011) no. 1, p. 31 | DOI:10.1090/s0002-9947-2011-05250-5
- Bilinear oscillatory integrals and boundedness for new bilinear multipliers, Advances in Mathematics, Volume 225 (2010) no. 4, p. 1739 | DOI:10.1016/j.aim.2010.03.032
- Local wellposedness for the 2+1-dimensional monopole equation, Analysis PDE, Volume 3 (2010) no. 2, p. 151 | DOI:10.2140/apde.2010.3.151
- Mixed Norm Estimates of Schrödinger Waves and Their Applications, Communications in Partial Differential Equations, Volume 35 (2010) no. 5, p. 906 | DOI:10.1080/03605300903376884
- GLOBAL REGULARITY FOR YANG–MILLS FIELDS IN R1+5, Journal of Hyperbolic Differential Equations, Volume 07 (2010) no. 03, p. 433 | DOI:10.1142/s0219891610002190
- On the artificial compressibility method for the Navier-Stokes-Fourier system, Quarterly of Applied Mathematics, Volume 68 (2010) no. 3, p. 469 | DOI:10.1090/s0033-569x-2010-01163-6
- Cubic Nonlinear Schrödinger Equation on Three Dimensional Balls with Radial Data, Communications in Partial Differential Equations, Volume 33 (2008) no. 10, p. 1862 | DOI:10.1080/03605300802402591
- Gradient NLW on Curved Background in 4+1 Dimensions, International Mathematics Research Notices, Volume 2008 (2008) | DOI:10.1093/imrn/rnn108
- Sharp Null Form Estimates for the Wave Equation in, International Mathematics Research Notices, Volume 2008 (2008) | DOI:10.1093/imrn/rnn096
- Anisotropic Bilinear L2 Estimates Related to the 3D Wave Equation, International Mathematics Research Notices, Volume 2008 (2008) | DOI:10.1093/imrn/rnn107
- A quasineutral type limit for the Navier–Stokes–Poisson system with large data, Nonlinearity, Volume 21 (2008) no. 1, p. 135 | DOI:10.1088/0951-7715/21/1/008
- Averages over Spheres for Kinetic Transport Equations with Velocity Derivatives in the Right-Hand Side, SIAM Journal on Mathematical Analysis, Volume 40 (2008) no. 2, p. 653 | DOI:10.1137/070698415
- Local and global solutions of the Chern–Simons–Higgs system, Journal of Functional Analysis, Volume 242 (2007) no. 2, p. 526 | DOI:10.1016/j.jfa.2006.09.009
- Cauchy Problem for the Fermion Field Equation Coupled With the Chern–Simons Gauge, Letters in Mathematical Physics, Volume 79 (2007) no. 1, p. 75 | DOI:10.1007/s11005-006-0118-y
- A DISPERSIVE APPROACH TO THE ARTIFICIAL COMPRESSIBILITY APPROXIMATIONS OF THE NAVIER–STOKES EQUATIONS IN 3D, Journal of Hyperbolic Differential Equations, Volume 03 (2006) no. 03, p. 575 | DOI:10.1142/s0219891606000914
- Global Regularity for General Non-Linear Wave Equations I. (6 + 1) and Higher Dimensions, Communications in Partial Differential Equations, Volume 29 (2005) no. 9-10, p. 1505 | DOI:10.1081/pde-200037764
- Bilinear eigenfunction estimates and the nonlinear Schr�dinger equation on surfaces, Inventiones mathematicae, Volume 159 (2005) no. 1, p. 187 | DOI:10.1007/s00222-004-0388-x
- Low regularity solutions of the Chern–Simons–Higgs equations, Nonlinearity, Volume 18 (2005) no. 6, p. 2581 | DOI:10.1088/0951-7715/18/6/009
- Global Regularity of Wave Maps from R2+1 to H2. Small Energy, Communications in Mathematical Physics, Volume 250 (2004) no. 3, p. 507 | DOI:10.1007/s00220-004-1088-5
- Hyperbolic conormal spaces and semilinear wave equation, Journal de Mathématiques Pures et Appliquées, Volume 83 (2004) no. 6, p. 699 | DOI:10.1016/j.matpur.2003.11.001
- Local well-posedness of the Yang–Mills equation in the temporal gauge below the energy norm, Journal of Differential Equations, Volume 189 (2003) no. 2, p. 366 | DOI:10.1016/s0022-0396(02)00177-8
- A physical space approach to wave equation bilinear estimates, Journal d'Analyse Mathématique, Volume 87 (2002) no. 1, p. 299 | DOI:10.1007/bf02868479
Cité par 62 documents. Sources : Crossref